WE CAN HELP
Book a FREE consultation  
For a free consultation or assistance, please call 020 7730 6666

Browse by Category

Question: Regrowth round the sides and back – is this from Propecia or LaserComb?

Name: Alex 

Question:  I have receding temples, also thinning at the front with milder thinning on top. I have been using Minox for some years. I added Propecia and a Hairmax Lasercomb at exactly the same time (4 months ago).

After 2 weeks, as well as quite a lot of shedding, I noticed I was getting regrowth ’stubble’ all over my head including sides and back even right down to where hair meets neck (all of which is obviously a good sign).

Although all areas are thickening up and the new hair growth is slowly growing out, the sides and back are responding the fastest and best (but of course hair was thickest here to begin with).

As these areas (back/sides) are supposedly ‘immune’ from MPB does that mean they are responding only to lasercomb or can Propecia be helping this area too – if so how?

(It’s all good – I’m just curious really!)

Thanks.

Answer:  Hi Alex.  Hair loss on the sides and back of the head (just above the neck and ears) would not be due to a genetic condition so Propecia would not assist in this regrowth.  However, this regrowth could be from the use of the LaserComb.  The combination of Minoxidil, Propecia and LaserComb is a very effective hair loss solution so I am sure positive results will be seen over the coming months!

Share this article

1 Comment

30th July, 2007 at 7:54 pm

Alex

Thanks for the reply. That's interesting that it could be the lasercomb on its own, I was hoping that was the case..... wouldn't want all that combing to be for nothing!

Comment on this article

* required field

Will not be published

Online Consultation

Submit an instant online consultation so that one of Belgravia’s hair loss specialists can diagnose your condition and recommend an effective course of treatment, wherever you live.